# SDR 98ZZZX236

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27RC
- Make and model: Lkheed 132923D
- Aircraft serial: 5086
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: JW10501
- Condition: Cracked
- Location: Rt Ail Casting
- Part time: 8,851 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOING 12-MONTH PERIODIC INSPECTION, FOUND RT AILERON COUNTERWEIGHT CASTING ATTACHMENT CRACKED THROUGH BETWEEN 2 BOLTS. INCLUDED:  PART CATALOGUE, PAGE 2-62, ITEM 68.  NOTE:  LEFT AILERON CASTING AND NDT INSPECTION CARRIED OUT.  NO CRACK FOUND.
